Volume 33, Issue 2
A Two-Grid Finite-Element Method for the Nonlinear Schrödinger Equation

Jicheng Jin and Ning Wei & Hongmei Zhang


J. Comp. Math., 33 (2015), pp. 146-157.

Preview Full PDF BiBTex 3 381
  • Abstract

In this paper, some two-grid finite element schemes are constructed for solving the nonlinear Schrödinger equation. With these schemes, the solution of the original problem is reduced to the solution of the same problem on a much coarser grid together with the solutions of two linear problems on a fine grid. We have shown, both theoretically and numerically, that our schemes are efficient and achieve asymptotically optimal accuracy.

  • History

Published online: 2015-04

  • AMS Subject Headings

65N30, 65N55.

  • Cited by